Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 155, NWS Tallahassee, FL

June 27, 2011Calhoun County, Jackson County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 27, 2011, 4:17 PM CDT for Calhoun County, Jackson County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2011, 4:17 PM CDT (21:17 UTC)
Expired
Jun 27, 2011, 4:45 PM CDT
In force
28 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Calhoun County, FL, Jackson County, FL

The radar

The Tallahassee radar (KTLH), 69 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.3 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1399 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1399 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

654 
WUUS52 KTAE 272117
SVRTAE
FLC013-063-272145-
/O.NEW.KTAE.SV.W.0155.110627T2117Z-110627T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
417 PM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA...
  SOUTHEASTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 445 PM CDT

* AT 418 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ALLIANCE...
  AND MOVING SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ALTHA...HENDERSON MILL...OCHEESEE...BLOUNTSTOWN AIRPORT...TORREYA
  STATE PARK...SELMAN...MACEDONIA AND CHIPOLA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 3073 8499 3062 8492 3058 8495 3058 8497
      3056 8496 3055 8497 3052 8499 3047 8500
      3049 8515 3072 8522
TIME...MOT...LOC 2117Z 331DEG 9KT 3062 8507

$$

14-MROCZKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:21 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 27, 2:21 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 PM EDT MON JUN 27 2011

.SYNOPSIS...ROUTINE SUMMER SEA BREEZE THUNDERSTORM ACTIVITY WILL
AGAIN AFFECT THE AREA TOMORROW. A COLD FRONT WILL APPROACH THE
AREA FROM THE NORTH ON TUESDAY NIGHT ENHANCING THE LIKELIHOOD OF
PRECIPITATION THROUGH WEDNESDAY.

&&

.SHORT TERM (TONIGHT THROUGH WEDNESDAY)...

TYPICAL SEA-BREEZE PATTERN CONVECTION IS EXPECTED TONIGHT THROUGH
TUESDAY. THE SPECIFIC SEA-BREEZE REGIME PATTERN IS DIFFICULT TO
GAGE. A MID-LEVEL HIGH PRESSURE IS IN PLACE JUST TO OUR WEST.
THIS IS PLACING A COL OVER THE TLH FORECAST AREA. THE FLOW IS
THEREFORE LIGHT ENOUGH TO TECHNICALLY BE CLASSIFIED A PATTERN 1
(LIGHT FLOW). HOWEVER...A LIGHT WESTERLY FLOW IS POSSIBLE AND MAY
ENHANCE THE SEA-BREEZE IN SPECIFIC AREAS. LOCAL MESOSCALE MODELS
INDICATE SOME ENHANCEMENT OF THE AFTERNOON CONVECTION IN AREAS
WHICH WOULD FAVOR THIS WESTERLY FLOW SOLUTION. WILL ADJUST POPS TO
INDICATE ACTIVITY ASSOCIATED WITH BOTH TYPES AS A HYBRID MAY
ACTUALLY COME TO PASS. CANNOT RULE OUT OCCASIONAL SEVERE STORMS ON
TUESDAY. INSTABILITY WILL BE MORE FAVORABLE TO THE EAST THAN TO
THE WEST DUE TO THE AFORE MENTIONED MID-LEVEL HIGH PRESSURE.

TOMORROW EVENING WILL BEGIN A PERIOD OF ELEVATED PRECIPITATION
CHANCES. A COLD FRONT WILL MOVE INTO THE AREA FROM THE NORTHWEST.
THIS WILL COMPLICATE THE TYPICAL SUMMER SEA/LAND-BREEZE PATTERN.
POPS HAVE BEEN INCREASED FROM PREVIOUS FORECAST AS NEW MODEL RUNS
INDICATE THE COLD FRONT TO BE RATHER STOUT FOR THIS TIME OF YEAR.
ALSO EXPECT THAT SHOWER AND THUNDERSTORM ACTIVITY MAY PERSIST THE
OVERNIGHT HOURS AS WELL.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY).
AT THE START OF THE PERIOD WED EVENING...THE LONG WAVE PATTERN
ACROSS N AMERICA WILL FEATURE A TROUGH ALONG THE E COAST AND A RIDGE
ACROSS THE PLAINS. THIS PATTERN WILL PERSIST INTO THU EVENING. THE
NW TO N FLOW ALOFT WILL MAINTAIN AN MCS THREAT ACROSS THE FORECAST
AREA DURING THIS TIME. BY FRI...THE TROUGH WILL LIFT AWAY. AT THE
SURFACE...A WEAKENING FRONT WILL SETTLE SWD ACROSS THE AREA WED
NIGHT AND THEN STALL ON THU BEFORE DISSIPATING. A RIDGE OF HIGH
PRESSURE WILL BE N OF THE AREA THROUGH FRI AND THEN DRIFT S INTO THE
NRN GULF FOR SAT-MON. DAYTIME TEMPS WILL BE ABOVE NORMAL THROUGH THE
PERIOD WITH MID AND UPPER 90S COMMON INLAND. A FEW SPOTS COULD TOUCH
100 THU AND FRI. AS FOR POPS...THEY WILL GENERALLY BE BELOW NORMAL
THROUGH SAT...ALTHOUGH WE ARE ALLOWING FOR CONVECTION TO LAST WELL
INTO THE EVENING WED AND THU NIGHTS DUE TO POSSIBLE MCS ACTIVITY.
ONCE THE SURFACE RIDGE AXIS SLIPS BACK S OF THE AREA...POPS SHOULD
GET CLOSER TO NORMAL ON SUN AND MON.

IN THE TROPICS...THE MODELS INDICATE THAT ANY SYSTEM THAT DEVELOPS
OVER THE BAY OF CAMPECHE OVER THE NEXT COUPLE OF DAYS WILL DRIFT
VERY SLOWLY NWWD...POSSIBLY MAKING LANDFALL IN NE MEXICO WED NIGHT.
HOWEVER...THE MODELS ALLOW LOW PRESSURE TO LINGER BACK OVER THE BAY
FOR SEVERAL DAYS AFTER THAT AS WELL...SO THIS AREA WILL BE QUITE
UNSETTLED. THIS SHOULD HAVE LITTLE TO NO IMPACT ON OUR FORECAST AREA
OTHER THAN POSSIBLY SENDING SOME SWELLS NEWD IF THE SYSTEM
STRENGTHENS SUFFICIENTLY..WHICH IS DOUBTFUL AT THIS TIME.

&&

.AVIATION...
EXPECTING GENERAL VFR CONDITIONS TO PREVAIL THROUGH THE AFTERNOON
AND EVENING HOURS...OUTSIDE OF THE TYPICAL SUMMER SHOWERS AND STORMS
WHICH WILL DEVELOP AS THE SEA-BREEZE PROPAGATES INLAND. EXPECT
LOCALIZED AND BRIEF VIS/CIG RESTRICTIONS ALONG WITH THE POTENTIAL
FOR LIGHTNING AND GUSTY WINDS ASSOCIATED WITH THE DEVELOPING STORMS.
LATER THIS EVENING THE FORECAST BECOMES A BIT MORE UNCERTAIN WITH
REGARDS TO THE EVOLUTION OF DISTURBANCE LOCATED OVER CENTRAL GA.
THIS DISTURBANCE HAS BEEN RESULTING IN A PERSISTENT AREA OF SHOWERS
TO THE NORTH OF KABY. THERE ARE SOME INDICATIONS THAT THIS AREA OF
SHOWERS WILL DEVELOP SOUTHWARD LATER THIS EVENING AND INTO THE
OVERNIGHT FOR KABY AND KVLD. WILL SOME UNCERTAINLY STILL WILL
MENTION PREVAILING LIGHT SHOWERS WITH THIS TAF PACKAGE.
HOWEVER...SOME ADDITIONAL RESTRICTIONS MAY NEED TO BE ADDED WITH
FUTURE FORECASTS SHOULD THIS DISTURBANCE SHOW MORE CONFIDENT SIGNS
OF HEADING SOUTHWARD. VFR CONDITIONS ARE CURRENTLY EXPECTED TO
PREVAIL FOR TUESDAY OUTSIDE OF THE TYPICAL AFTERNOON SHOWERS AND
STORMS.

&&

.MARINE...TYPICAL DIURNAL THUNDERSTORM ACTIVITY CAN BE EXPECTED
THROUGH TOMORROW NIGHT....MAINLY NEAR THE COASTLINE. RAIN AND
THUNDERSTORM CHANCES INCREASE ON TUESDAY NIGHT AS A COLD FRONT
APPROACHES FROM THE NORTH. THIS FRONT WILL STALL NORTH OF THE
COASTLINE ON THURSDAY AND WASH OUT OVER THE REMAINDER OF THE WEEK.

&&

.FIRE WEATHER...
A MOIST SOUTHWEST FLOW BETWEEN HIGH PRESSURE TO OUR SOUTH AND A
SLOWLY APPROACHING FRONT FROM THE NORTH WILL KEEP RELATIVE HUMIDITY
VALUES WELL ABOVE CRITICAL VALUES DURING THE NEXT COUPLE OF DAYS.
WITH THE FRONT IN CLOSE PROXIMITY DURING THE MID WEEK PERIOD...
EXPECT A GOOD COVERAGE OF AFTERNOON AND EVENING SHOWERS AND STORMS
TO CONTINUE IN THE FORECAST. SLIGHTLY DRIER AND AND LOWER RAIN
CHANCES SHOULD RETURN BY THURSDAY AND FRIDAY...HOWEVER AT THIS TIME
RED FLAG CONDITION ARE NOT ANTICIPATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   74  95  74  93  74 /  20  50  20  70  30
PANAMA CITY   77  90  77  90  77 /  10  40  10  60  30
DOTHAN        73  96  74  93  74 /  20  40  30  50  20
ALBANY        73  96  74  93  73 /  30  40  40  50  20
VALDOSTA      72  95  73  93  72 /  30  50  30  70  40
CROSS CITY    72  92  72  90  72 /  30  40  20  70  40
APALACHICOLA  76  90  77  89  77 /  10  40  10  60  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&

LERICOS/WOOL/MROCZKA
Hazardous weather outlook, Jun 27, 4:32 AM CDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
532 AM EDT MON JUN 27 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-281000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
532 AM EDT MON JUN 27 2011 /432 AM CDT MON JUN 27 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE
AGAIN THIS AFTERNOON ACROSS THE REGION...INITIALLY WITH THE SEA
BREEZE FRONT. ANOTHER CLUSTER OF SHOWERS AND THUNDERSTORMS COULD
ALSO POSSIBLY MOVE INTO SOUTH CENTRAL GEORGIA FROM THE NORTH LATE
IN THE DAY. SOME OF THESE STORMS COULD BE STRONG TO SEVERE WITH
THE PRIMARY THREATS BEING DAMAGING WINDS AND HAIL. MANY OF THESE
STORMS WILL ALSO BE CAPABLE OF PRODUCING FREQUENT LIGHTNING AND
VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

GOOD CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE
DURING THE AFTERNOON AND EVENING HOURS THROUGH AT LEAST WEDNESDAY
BEFORE RAIN CHANCES BEGIN TO DECREASE ON THURSDAY. TEMPERATURES
WILL CONTINUE TO BE HOT...ESPECIALLY BY THE WEEKEND WITH HIGHS IN
THE UPPER 90S AWAY FROM THE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVELY RELAY DAMAGE REPORTS FROM THEIR
AREA...BUT A FORMAL ACTIVATION IS NOT ANTICIPATED FOR TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

In the hours before

Local storm report, Jun 27, 2:57 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
357 PM EDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND GST     1 E PANSEY              31.15N 85.16W
06/27/2011  E60.00 MPH       HOUSTON            AL   PUBLIC

            TREESDOWN ACROSS HIGHWAY 75.

0339 PM     HAIL             1 E PANSEY              31.15N 85.16W
06/27/2011  E1.00 INCH       HOUSTON            AL   PUBLIC

            HAIL LASTED 10 MIN.

&&

TODD.LERICOS
Special weather statement, Jun 27, 3:10 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
310 PM CDT MON JUN 27 2011

FLZ013-272045-
CALHOUN FL-
310 PM CDT MON JUN 27 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CALHOUN COUNTY...

* UNTIL 345 PM CDT

AT 306 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 26 MILES SOUTH OF MARIANNA...OR NEAR FRINK...MOVING
SOUTH AT 5 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. .

LAT...LON 3025 8509 3022 8536 3047 8535 3050 8515
TIME...MOT...LOC 2010Z 346DEG 4KT 3039 8522

9-FOURNIER
Special weather statement, Jun 27, 3:42 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
442 PM EDT MON JUN 27 2011

FLZ019-272115-
MADISON FL-
442 PM EDT MON JUN 27 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR MADISON COUNTY...

* UNTIL 515 PM EDT

AT 442 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 16 MILES WEST OF MADISON...OR NEAR GREENVILLE...MOVING
SOUTH AT 5 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

LAT...LON 3027 8339 3028 8347 3030 8347 3031 8382
      3032 8379 3036 8381 3038 8380 3038 8376
      3044 8372 3049 8373 3054 8370 3055 8364
      3059 8360 3051 8338
TIME...MOT...LOC 2042Z 358DEG 6KT 3050 8368

9-FOURNIER
Special weather statement, Jun 27, 4:05 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
505 PM EDT MON JUN 27 2011

GAZ142-143-272130-
MILLER GA-EARLY GA-
505 PM EDT MON JUN 27 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN EARLY AND
MILLER COUNTIES IN SOUTHWEST GEORGIA...

* UNTIL 530 PM EDT

AT 500 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 35 MILES SOUTHWEST OF ALBANY...OR NEAR JETERVILLE...
MOVING SOUTH AT 15 MPH.

PEOPLE IN EASTERN EARLY AND MILLER COUNTIES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PENNY SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3132 8464 3126 8464 3125 8456 3116 8454
      3109 8455 3110 8485 3132 8480
TIME...MOT...LOC 2104Z 002DEG 12KT 3123 8469

14-MROCZKA
Local storm report, Jun 27, 4:07 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
507 PM EDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND GST     1 E PANSEY              31.15N 85.16W
06/27/2011  E60.00 MPH       HOUSTON            AL   PUBLIC

            TREESDOWN ACROSS HIGHWAY 75.

0339 PM     HAIL             1 E PANSEY              31.15N 85.16W
06/27/2011  E1.00 INCH       HOUSTON            AL   PUBLIC

            HAIL LASTED 10 MIN.

0450 PM     HAIL             FOUNTAIN                30.47N 85.42W
06/27/2011  E1.75 INCH       BAY                FL   PUBLIC

&&

TODD.LERICOS
Special weather statement, Jun 27, 4:09 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
509 PM EDT MON JUN 27 2011

FLZ016-017-272145-
LEON FL-GADSDEN FL-
509 PM EDT MON JUN 27 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN GADSDEN
AND LEON COUNTIES...

* UNTIL 545 PM EDT

AT 456 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 12 MILES EAST OF TALLAHASSEE...OR NEAR CAPITOLA...MOVING
WEST AT 20 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

LAT...LON 3032 8459 3060 8456 3055 8407 3030 8408
TIME...MOT...LOC 2109Z 084DEG 28KT 3044 8420

9-FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 2:56 PM CDTSevere Thunderstorm WarningTAEBay34 min
Jun 27, 3:01 PM CDTSpecial Marine WarningTAE29 min
Jun 27, 3:10 PM CDTSpecial Weather StatementTAECalhoun35 min
Jun 27, 3:23 PM CDTSevere Thunderstorm WarningTAEJefferson, Leon37 min
Jun 27, 3:26 PM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Washington34 min
Jun 27, 3:42 PM CDTSpecial Weather StatementTAEMadison33 min
Jun 27, 3:48 PM CDTSevere Thunderstorm WarningTAEJefferson, Leon27 min
Jun 27, 4:09 PM CDTSpecial Weather StatementTAELeon36 min
Jun 27, 5:03 PM CDTSpecial Marine WarningTAE42 min
Jun 27, 5:42 PM CDTSpecial Marine WarningTAE63 min
Jun 27, 5:50 PM CDTSevere Thunderstorm WarningTAEFranklin, Wakulla40 min
Jun 27, 6:01 PM CDTSevere Thunderstorm WarningTAEJefferson, Madison29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.